Factorization of Banach Spaces.
Mathematica Scandinavica, Tome 13 (1963), pp. 105-108
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1963__13_165855,
author = {J.R. Isbell},
title = {Factorization of {Banach} {Spaces.}},
journal = {Mathematica Scandinavica},
pages = {105--108},
year = {1963},
volume = {13},
zbl = {0132.08903},
url = {http://geodesic.mathdoc.fr/item/MS2_1963__13_165855/}
}
J.R. Isbell. Factorization of Banach Spaces.. Mathematica Scandinavica, Tome 13 (1963), pp. 105-108. http://geodesic.mathdoc.fr/item/MS2_1963__13_165855/